Alert archive / Wyoming / High Wind Watches in 2021
High Wind Watch 20, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Jun 9, 2021, 2:11 PM MDT for 6 counties in Wyoming; Box Butte County, Dawes County, Sioux County, Nebraska. It took effect at Jun 10, 2021, 6:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 9, 2021, 2:11 PM MDT (20:11 UTC)
- In effect from
- Jun 10, 2021, 6:00 PM MDT
- Expired
- Jun 10, 2021, 2:12 AM MDT
- In force
- Issued by
- NWS Cheyenne, WY
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE, Albany County, WY, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 131 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -447 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
066 WWUS75 KCYS 092011 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 211 PM MDT Wed Jun 9 2021 WYZ104-105-109>111-113-115-101200- /O.NEW.KCYS.HW.W.0029.210610T1600Z-210611T0600Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Upper North Platte River Basin- Laramie Valley- Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin, Rawlins, Arlington, Elk Mountain, Baggs, Saratoga, Encampment, Laramie, and Bosler 211 PM MDT Wed Jun 9 2021 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THURSDAY TO MIDNIGHT MDT THURSDAY NIGHT... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Lower elevations of Carbon and Albany counties. This includes but is not limited to Rawlins, Saratoga, Elk Mountain, Laramie, and Shirley Basin. * WHEN...10 AM MDT Thursday until Midnight MDT Thursday night. * IMPACTS...Mainly to transportation. Strong crosswinds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. In addition, high winds combined with hot and dry conditions will lead to extremely critical fire weather conditions. Any new fires could spread rapidly. Burning of any kind of strongly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ101-102-106>108-116>119-101200- /O.NEW.KCYS.HW.A.0020.210611T0000Z-210611T1200Z/ Converse County Lower Elevations-Niobrara County- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- East Laramie County- Including the cities of Douglas, Glenrock, Bill, Deer Creek, Lusk, Redbird, Bordeaux, Wheatland, Guernsey, Torrington, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 211 PM MDT Wed Jun 9 2021 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Southeast Wyoming along and east of the Laramie Range. This includes but is not limited to Douglas, Esterbrook, Lusk, Wheatland, Torrington, Cheyenne and Vedauwoo. * WHEN...6 PM MDT Thursday until 6 AM MDT Friday. * IMPACTS...Mainly to transportation. Strong crosswinds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. In addition, high winds combined with hot and dry conditions will lead to extremely critical fire weather conditions. Any new fires could spread rapidly. Burning of any kind of strongly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NEZ002-003-095-096-101200- /O.NEW.KCYS.HW.A.0020.210611T0000Z-210611T1200Z/ Dawes County-Box Butte County-Northern Sioux County- Southern Sioux County- Including the cities of Chadron, Chadron St Park, Alliance, Harrison, and Agate 211 PM MDT Wed Jun 9 2021 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Northern Nebraska Panhandle including Sioux, Dawes and Box Butte counties. This includes the cities of Harrison, Chadron and Alliance. The strongest winds will occur along the Pine Ridge in Dawes and northern Sioux counties. * WHEN...6 PM MDT Thursday until 6 AM MDT Friday. * IMPACTS...Mainly to transportation. Strong crosswinds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ CLH
1 follow-up statement
889 WWUS75 KCYS 100812 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 212 AM MDT Thu Jun 10 2021 WYZ101-102-106>108-116>119-110000- /O.UPG.KCYS.HW.A.0020.210611T0000Z-210611T1200Z/ /O.EXB.KCYS.HW.W.0029.210611T0000Z-210611T1200Z/ Converse County Lower Elevations-Niobrara County- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- East Laramie County- Including the cities of Douglas, Glenrock, Bill, Deer Creek, Lusk, Redbird, Bordeaux, Wheatland, Guernsey, Torrington, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 212 AM MDT Thu Jun 10 2021 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT FRIDAY... * WHAT...West to northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Converse County Lower Elevations, Niobrara County, Central Laramie Range and Southwest Platte County, East Platte County, Goshen County, South Laramie Range, South Laramie Range Foothills, Central Laramie County and East Laramie County. * WHEN...From 6 PM this evening to 6 AM MDT Friday. * IMPACTS...Mainly to transportation. Strong crosswinds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NEZ002-003-095-096-110000- /O.UPG.KCYS.HW.A.0020.210611T0000Z-210611T1200Z/ /O.EXB.KCYS.HW.W.0029.210611T0200Z-210611T1200Z/ Dawes County-Box Butte County-Northern Sioux County- Southern Sioux County- Including the cities of Chadron, Chadron St Park, Alliance, Harrison, and Agate 212 AM MDT Thu Jun 10 2021 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 AM MDT FRIDAY... * WHAT...West to northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Dawes County, Box Butte County, North Sioux County and South Sioux County. * WHEN...From 8 PM this evening to 6 AM MDT Friday. * IMPACTS...Mainly to transportation. Strong crosswinds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ104-105-109>111-113-115-110000- /O.CON.KCYS.HW.W.0029.210610T1600Z-210611T0600Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Upper North Platte River Basin- Laramie Valley- Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin, Rawlins, Arlington, Elk Mountain, Baggs, Saratoga, Encampment, Laramie, and Bosler 212 AM MDT Thu Jun 10 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... * WHAT...West to southwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Lower elevations of Carbon and Albany counties. This includes but is not limited to Rawlins, Saratoga, Elk Mountain, Laramie, and Shirley Basin. * WHEN...From 10 AM this morning to Midnight MDT tonight. * IMPACTS...Mainly to transportation. Strong crosswinds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. In addition, strong winds combined with very warm and dry conditions will lead to critical fire weather conditions. Any new fires could spread rapidly. Burning of any kind of strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jun 9, 11:21 AM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 9, 11:21 AM MDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1121 AM MDT Wed Jun 9 2021 .SHORT TERM...(Today through Thursday night) Issued at 315 AM MDT Wed Jun 9 2021 Potent shortwave trough that produced the severe thunderstorms and heavy rainfall over southeast WY and NE Panhandle was progressing east from the central Dakotas into western NE. Skies have cleared over southeast WY, with clouds lingering over the Panhandle. A quasi-stationary surface front extended from central CA through southeast ID, north central WY into southern ND. A surface trough was located from the Black Hills to the WY/NE border. Dew points east of the trough were in the 40s and 50s, with 20s and 30s to the west. Expect a warm and dry pattern through midday Thursday as southwest flow aloft increases between a upper ridge axis to the east and upper trough moving into the Great Basin. Southwest winds will be increasing west of the Laramie Range Thursday with a tightening pressure gradient between a surface trough to the east and cold front to the west. Gusts over 45 MPH combined with low humidities and warm temperatures will raise the fire danger across Albany, Carbon and Converse counties. 700mb temperatures in the mid and upper teens Celsius today and Thursday will yield afternoon highs in the 80s to mid 90s. Will need to keep a close eye on the high wind potential late Thursday afternoon and early evening west of the Laramie Range. As the front approaches the high plains Thursday afternoon, expect convective initiation north of I-80 and east of I-25. 0-6km bulk shear of 30-40kt combined with SBCAPE in excess of 3000 j/kg and ample directional shear may promote discrete multi/supercellular development over east-central WY and northern NE Panhandle late Thursday afternoon and early evening. Main threats would be large hail and damaging winds. These areas are highlighted by a Slight risk, surrounded by a Marginal risk extending south and west to a Bill-Guernsey-Kimball line. The greatest forcing, shear and instability is focused over the western Dakotas and eastern MT where there is an Enhanced severe thunderstorm threat. Storm intensity and coverage will diminish later Thursday evening as the cold front moves through the Panhandle. .LONG TERM...(Friday through Tuesday) Issued at 315 AM MDT Wed Jun 9 2021 West to southwest flow aloft will prevail through the extended period as a large upper ridge dominates the Rockies and Plains. The GFS is depicting a wet bias Sunday through Tuesday as a surface boundary stalls NW to SE over the CWA and a series of shortwaves ride along it. Favoring the drier ECMWF solution with little or no precipitation expected. Cooler than normal temperatures Friday will warm to above normal Saturday through Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1117 AM MDT Wed Jun 9 2021 Look for a dry afternoon/evening today across southeast WYoming and Nebraska Panhandle with VFR conditions expected. Winds will be on the increase Thursday morning for KRWL...KLAR and KCYS as a cold front approaches from the west, Ahead of this front...looks like the Nebraska Panhandle airports are likely going to see another round of severe thunderstorms Thursday late afternoon into the evening hours. Stay tuned to later updates as we get closer to Thursday afternoon. && .FIRE WEATHER... Issued at 214 AM MDT Wed Jun 9 2021 Dry, windy and warm weather will prevail west of the Laramie Range through Thursday with elevated to critical fire weather conditions. Fuels are beginning to cure in these areas, with the increasing threat for rapid fire growth. A cold front will move through Southeast Wyoming and Western Nebraska Thursday night. Widely scattered thunderstorms will develop over the high plains late Thursday afternoon and evening. Cooler temperatures Friday will warm above seasonal normals this weekend. Minimum relative humidities will range from 8 to 15 percent west of the Laramie Range. && .HYDROLOGY... Issued at 214 AM MDT Wed Jun 9 2021 Mild to warm temperatures will contribute to mountain snowmelt runoff and elevated stream/river levels across southeast Wyoming. No flooding is expected with a below average snowpack above 9000 feet, however with daily rises and falls, it is possible a few sites may approach action stage later this week into the weekend. With the lack of measurable precipitation forecast west of the Laramie Range, chances for rain on snowmelt will be negligible. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...MAJ LONG TERM...MAJ AVIATION...GCC FIRE WEATHER...MAJ HYDROLOGY...MAJ
Hazardous weather outlook, Jun 9, 4:12 AM MDT, 9 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 412 AM MDT Wed Jun 9 2021 WYZ101-103>107-109>119-101015- Converse County Lower Elevations-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 412 AM MDT Wed Jun 9 2021 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Warm temperatures, low humidity and gusty winds will elevate the fire danger this afternoon over western Carbon County. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Winds gusting over 45 MPH, low humidity and warm temperatures will create critical fire weather conditions west of the Laramie Range Thursday afternoon before the arrival of a cold front. .Spotter information statement... Spotter activation will not be required. NEZ002-003-019>021-054-055-095-096-WYZ102-108-101015- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County-Niobrara County- Goshen County- 412 AM MDT Wed Jun 9 2021 This hazardous weather outlook is for the western Nebraska Panhandle...east central Wyoming and portions of southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Widely scattered late afternoon and evening thunderstorms will develop Thursday as a cold front and upper level disturbance move through the area. There is the potential for severe thunderstorms producing large hail and damaging winds. .Spotter information statement... Spotter activation will not be required.
In the hours before
Local storm report, Jun 9, 8:36 AM MDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
836 AM MDT WED JUN 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 2 WNW CHEYENNE 41.16N 104.83W
06/08/2021 E1.50 INCH LARAMIE WY PUBLIC
REPORT RECEIVED VIA FACEBOOK. DELAYED REPORT. I25 AND
VANDEHEI.
0810 PM TSTM WND DMG 6 NE CHEYENNE 41.21N 104.71W
06/08/2021 LARAMIE WY NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL ALONG WITH 60 MPH WIND GUSTS.
3-4 INCHES OF HAIL COVERED GROUND. GREENHOUSE DESTROYED.
LIVESTOCK LOST INCLUDING A GOAT AND CHICKENS. FLASH
FLOODING OBSERVED AS WELL.
0740 PM HAIL 3 NE CHEYENNE 41.18N 104.75W
06/08/2021 E1.00 INCH LARAMIE WY PUBLIC
REPORT RECEIVED VIA FACEBOOK. DELAYED REPORT.
&&
GCLAYCOMLocal storm report, Jun 9, 8:48 AM MDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
848 AM MDT WED JUN 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 1 NE LANCE CREEK 43.03N 104.62W
06/08/2021 M1.00 INCH NIOBRARA WY EMERGENCY MNGR
0649 PM HAIL 2 SE WARREN AF BASE 41.14N 104.84W
06/08/2021 M1.00 INCH LARAMIE WY PUBLIC
0715 PM HAIL 2 WNW CHEYENNE 41.16N 104.83W
06/08/2021 E1.50 INCH LARAMIE WY PUBLIC
REPORT RECEIVED VIA FACEBOOK. DELAYED
REPORT. I25 AND VANDEHEI.
0719 PM HAIL 3 E CHEYENNE 41.15N 104.74W
06/08/2021 M0.50 INCH LARAMIE WY PUBLIC
0725 PM HAIL 2 E CHEYENNE 41.15N 104.75W
06/08/2021 M0.70 INCH LARAMIE WY AMATEUR RADIO
0735 PM HAIL 1 NE CHEYENNE 41.16N 104.78W
06/08/2021 M0.70 INCH LARAMIE WY PUBLIC
0736 PM TSTM WND GST 8 WSW HILLSDALE 41.16N 104.61W
06/08/2021 M67 MPH LARAMIE WY MESONET
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 8 WSW HILLSDALE. MESONET STATION WY46
9.7 E CHEYENNE (WYDOT).
0739 PM HAIL 8 SW HILLSDALE 41.15N 104.60W
06/08/2021 M1.00 INCH LARAMIE WY EMERGENCY MNGR
51-53 MPH WINDS.
0740 PM HAIL 3 NE CHEYENNE 41.18N 104.75W
06/08/2021 E1.00 INCH LARAMIE WY PUBLIC
REPORT RECEIVED VIA FACEBOOK. DELAYED
REPORT.
0740 PM HAIL 5 ENE CHEYENNE 41.18N 104.70W
06/08/2021 M1.00 INCH LARAMIE WY NWS EMPLOYEE
0742 PM TSTM WND GST 8 SW HILLSDALE 41.15N 104.60W
06/08/2021 M60 MPH LARAMIE WY EMERGENCY MNGR
0743 PM FLASH FLOOD 2 WSW NORTH CHEYENNE 41.21N 104.83W
06/08/2021 LARAMIE WY PUBLIC
LOCAL FLOODING ON DEL RANGE VIA TWITTER.
0754 PM HAIL 3 E CHEYENNE 41.15N 104.74W
06/08/2021 M0.50 INCH LARAMIE WY PUBLIC
RECORDED PEA TO HALF INCH SIZED HAIL.
0810 PM TSTM WND DMG 6 NE CHEYENNE 41.21N 104.71W
06/08/2021 LARAMIE WY NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL ALONG WITH 60 MPH
WIND GUSTS. 3-4 INCHES OF HAIL COVERED
GROUND. GREENHOUSE DESTROYED. LIVESTOCK LOST
INCLUDING A GOAT AND CHICKENS. FLASH
FLOODING OBSERVED AS WELL.
0814 PM FLASH FLOOD 8 ENE CHEYENNE 41.17N 104.63W
06/08/2021 LARAMIE WY EMERGENCY MNGR
LOCAL FLOODING 6 INCHES IN DRAINAGE DITCH.
0816 PM FLASH FLOOD 2 ENE WARREN AF BASE 41.17N 104.83W
06/08/2021 LARAMIE WY BROADCAST MEDIA
FLOODING IN DOWNTOWN CHEYENNE.
0827 PM TSTM WND GST 5 SSW BURNS 41.12N 104.38W
06/08/2021 E55 MPH LARAMIE WY PUBLIC
SPOTTER REPORTED WIND GUSTS TO 55 MPH.
0833 PM HAIL 2 NW SOUTH GREELEY HIGH 41.12N 104.83W
06/08/2021 M0.70 INCH LARAMIE WY PUBLIC
0929 PM HAIL 1 N FOX FARM-COLLEGE 41.12N 104.79W
06/08/2021 M0.70 INCH LARAMIE WY TRAINED SPOTTER
1012 PM FLOOD 1 W CHEYENNE 41.15N 104.81W
06/08/2021 LARAMIE WY NWS EMPLOYEE
2 INCHES OF STANDING WATER.
1026 PM HAIL PINE BLUFFS 41.18N 104.07W
06/08/2021 M1.00 INCH LARAMIE WY TRAINED SPOTTER
1028 PM TSTM WND GST 6 S ALBIN 41.33N 104.11W
06/08/2021 M56 MPH LARAMIE WY ASOS
UR343.
1058 PM HEAVY RAIN 1 SSW WARREN AF BASE 41.13N 104.87W
06/08/2021 M1.86 INCH LARAMIE WY AWOS
AWOS STATION KFEW FE WARREN AFB - FEW.
0500 AM HEAVY RAIN 1 WNW CHEYENNE 41.15N 104.81W
06/09/2021 M2.33 INCH LARAMIE WY CO-OP OBSERVER
CO-OP OBSERVER STATION CYSW4 CHEYENNE WFO.
0530 AM HEAVY RAIN 2 SSE NORTH CHEYENNE 41.19N 104.77W
06/09/2021 M1.30 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-64 CHEYENNE 3.2 NNE.
0530 AM HEAVY RAIN 1 NE NORTH CHEYENNE 41.23N 104.77W
06/09/2021 M0.78 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-139 CHEYENNE 6.0 N.
0600 AM HEAVY RAIN 2 ENE CHEYENNE 41.16N 104.76W
06/09/2021 M2.06 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-82 CHEYENNE 2.0 ENE.
0600 AM HEAVY RAIN 2 E WARREN AF BASE 41.15N 104.83W
06/09/2021 M2.07 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-216 CHEYENNE 1.8 W.
0600 AM HEAVY RAIN 1 NW CHEYENNE 41.15N 104.81W
06/09/2021 M2.33 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-115 CHEYENNE 0.8 NW.
0640 AM HEAVY RAIN 3 SSW NORTH CHEYENNE 41.18N 104.81W
06/09/2021 M1.10 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-178 CHEYENNE 2.9 NNW.
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:14 PM MDT | Special Weather Statement | CYS | Laramie | 31 min |
| Jun 8, 6:45 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 8, 7:27 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 48 min |
| Jun 8, 7:30 PM MDT | Flash Flood Warning | CYS | Laramie | 3 hr |
| Jun 8, 8:21 PM MDT | Special Weather Statement | CYS | Niobrara | 54 min |
| Jun 8, 8:29 PM MDT | Special Weather Statement | CYS | Laramie | 46 min |
| Jun 8, 8:35 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 55 min |
| Jun 8, 8:36 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 8, 9:03 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 42 min |
| Jun 8, 9:08 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 52 min |
| Jun 8, 9:33 PM MDT | Special Weather Statement | CYS | Niobrara | 57 min |
| Jun 8, 10:20 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Jun 8, 10:26 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 8, 11:15 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 9, 2:11 PM MDT | High Wind Warning | CYS | Albany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more | 39 hr |
| Jun 8, 9:45 PM MDT | Special Weather Statement | CYS | Banner, Kimball | 45 min |
| Jun 8, 11:49 PM MDT | Special Weather Statement | CYS | Cheyenne | 26 min |
Nearby
High Wind Watches in Wyoming, 2021High Wind Watches in Nebraska, 2021Every high wind watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.